Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 171, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 1, 2011, 4:53 PM CDT for Dale County, Geneva County, Houston County, Alabama. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2011, 4:53 PM CDT (21:53 UTC)
- Expired
- Jul 1, 2011, 5:15 PM CDT
- In force
- 22 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dale County, AL, Geneva County, AL, Houston County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:56 PM CDT | TSTM WND DMG | Pinckard, AL | AT LEAST 5 TREES DOWN...MOSTLY IN THE VICINITY OF PINCKARD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126
WUUS52 KTAE 012153
SVRTAE
ALC045-061-069-012245-
/O.NEW.KTAE.SV.W.0171.110701T2153Z-110701T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 PM CDT FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DALE COUNTY IN SOUTHEAST ALABAMA...
NORTHEASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...
NORTHWESTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 545 PM CDT
* AT 451 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR PINCKARD...AND MOVING SOUTHWEST
AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WATERFORD...NEWTON...CURRYTOWN...HANCHEY FIELD...W. MAIN/BRANNON
ST...FIVE POINTS...KELLY...FORT RUCKER...JONES CROSSROADS...KNOX
FIELD...HOLLIS DAIRY ROAD...POWER DAM ROAD...BAILEY CROSSROAD...
BALD HILL...WICKSBURG...SLOCOMB...MALVERN...LEVEL PLAINS...
GERALD...DALEVILLE...CLAYHATCHEE AND CAIRNS AAF
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3119 8581 3120 8579 3131 8579 3145 8556
3134 8543 3108 8554
TIME...MOT...LOC 2153Z 035DEG 7KT 3132 8554
$$
42-DVD1 follow-up statement
318
WWUS52 KTAE 012215
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
515 PM CDT FRI JUL 1 2011
ALC045-061-069-012225-
/O.CAN.KTAE.SV.W.0171.000000T0000Z-110701T2245Z/
DALE AL-GENEVA AL-HOUSTON AL-
515 PM CDT FRI JUL 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOUSTON...
NORTHEASTERN GENEVA AND SOUTHERN DALE COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3119 8581 3120 8579 3131 8579 3145 8556
3134 8543 3108 8554
TIME...MOT...LOC 2215Z 035DEG 7KT 3128 8557
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 1:45 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 1, 1:45 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 245 PM EDT FRI JUL 1 2011 .SYNOPSIS... AT 240 PM EDT...RADAR INDICATED THAT GULF SEA BREEZE DRIFTING NWD ACROSS FL COASTAL PANHANDLE WITH WIDELY SCT CONVECTION DEVELOPING. AT UPPER LEVELS... THE LARGE SCALE LONGWAVE PATTERN REMAINS AMPLIFIED...ESPECIALLY EAST OF ROCKIES. THIS IS HIGHLIGHTED BY VERY WEAK TROUGHING OVER WRN STATES...WELL AMPLIFIED RIDGE FROM PLAINS TO GREAT LAKES WITH HIGH PRESSURE CENTERED OVER ARK...AND H5 TROUGH FROM CANADIAN MARITIMES SSW AND DRIFTING SWD ACROSS NE FL. SATELLITE IMAGES CONTINUE TO SHOW DRYING OVERSPREADING THE CWA FROM NE-SW...WITH PWAT VALUES BELOW CLIMATOLOGY. THIS REFLECTED IN LOCAL VAD PROFILES. I.E. TLH WITH LIGHT NE WINDS SFC-15K. SO FORECAST AREA BECOMING INCREASINGLY INFLUENCED BY RIDGING ALOFT...WHICH TYPICALLY MEANS DRIER AND HOTTER WEATHER. DURING THE SHORT TERM...THE STRONG RIDGE OVER THE CENTRAL U.S. WILL BUILDING EAST WITH NRN PART INTO NEW ENGLAND ON SAT WHILE 1000-500 MB RIDGE BUILDS DOWN FROM THERE CONTINUING TO SET UP A DRIER NNE FLOW AND SUBSIDENCE TO FILTER SWD OVER THE LOCAL AREA. THIS WILL PUSH EAST COAST TROUGH INTO THE EXTREME WRN ATLC LATER TODAY. IN FACT...UPPER LEVEL RIDGING WILL PROBABLY BE AT ITS PEAK OVER OUR REGION SATURDAY WITH THE LOWEST POPS AND HIGHEST TEMPS. HOWEVER...BY SUNDAY THE UPPER RIDGE WILL BEGIN TO RETROGRADE...AND GUIDANCE CONSENSUS IS FOR A MODEST INCREASE IN DEEP LAYER MOISTURE WITH RAIN CHANCES TO BEGIN A CLIMB BACK TOWARD CLIMATOLOGY SUNDAY AND INTO JULY 4TH. THIS REFLECTED IN MODEL SOUNDINGS. I.E. GFS TAE WITH 1.37 INCH PWAT AT 18Z FRI DECREASING TO 1.0 INCH PWAT AT 18Z SUN BEFORE RISING BACK TO 1.51 INCH BY 06Z MON. AT LOWER LEVELS... ANALYSIS SHOWED A QUASI-STATIONARY FRONT FROM THE PIEDMONT THROUGH THE FL PANHANDLE WITH A MESO HIGH THAT DEVELOPED YESTERDAY OVER SOUTHWEST GA. HIGH PRESSURE EXISTS OVER THE NORTHEAST GULF AND SOUTHEAST STATES. ALSO...MCS/MCV IMPACTING N CNTRL GA/AL THIS AFTN. THE GULF RIDGE AXIS WILL DRIFT NORTH INTO N FL OVER THE WEEKEND WITH FLOW VEERING TO MORE ESE ACROSS THE AREA. DRIER AIR ESPECIALLY ABOVE LOWER LEVELS WILL PROMOTE THE DEVELOPMENT OF PATCHY TO AREAS OF FOG ACROSS SOME OF AREA EACH NIGHT. MODELS BRING A STRONG SHORTWAVE THROUGH THE NE FLOW ON SATURDAY WHICH HELPS ESTABLISH A FAIRLY PRONOUNCED FRONT/TROUGH ACROSS N/CENTRAL GA SAT THROUGH SUNDAY. ON SUN AND ESPECIALLY ON JULY 4TH PRECIP CHANCES INCREASE SLIGHTLY AS THIS WEAKENING FRONT APPROACHES FROM THE NW. && .SHORT TERM...(TONIGHT THROUGH MONDAY) TONIGHT...ABOVE MCS MOVING GENERALLY SSE AROUND 15 MPH. NEW NAM HAS COME INTO AGREEMENT WITH WRF 4KM AND ARW WHICH SHOW REMNANTS OF MCS DROPPING DOWN ACROSS SE ALA DURING EVE AND CONTINUING TO WRN PANHANDLE COAST THRU 12Z. CONVERSELY...GFS MUCH WEAKER SIGNAL KEEPING MCS REMNANTS IN SE SE AL. IN BOTH CASES...ANY STRONG WEATHER THREAT DECREASES WITH TIME. HIGHER POPS WRN SITES REFLECTED IN NEW NAM GUIDANCE I.E. DHN WITH 30% AND ABY WITH 25% POPS. CONVERSELY... GFS POPS REMAIN VERY LOW. WILL GO 40% SE AL/ADJACENT SW GA...30% REST OF SW GA AND FL PANHANDLE (FOR EVE GULF SEABREEZE AND ANY LATE MCS ACTIVITY) AND BIG BEND (LATTER TO ACCOUNT FOR LATE EAST COAST SEA BREEZE AND ANY ENHANCEMENT FROM DEPARTING UPPER TROUGH) AND 20% POPS ELSEWHERE. WITH VERY LIGHT STEERING FLOW...ANY SEABREEZE/ OUTFLOW/MCS INTERACTIONS COULD PRODUCE BRIEF HEAVY RAIN. OTHERWISE ...DRIER AIR WILL FILTER IN ACROSS MUCH OF THE AREA FROM NE-SW WITH CONDITIONS FAVORABLE FOR AREAS OF LIGHT FOG DEVELOPMENT ESPECIALLY ERN COUNTIES. LOWS NEAR NEAR 70 SE BIG BEND...LOW 70S REST OF INLAND...LOW-MID 70S COAST. SATURDAY...WITH DRIER AIR FURTHER ENCROACHING SWWD...WILL GO WITH 10-20% E-W POP GRADIENT. WITH THE NELY STEERING FLOW...EXPECTED LATE START TO THE THUNDERSTORMS AND THEIR OVERALL DECREASE IN COVERAGE AND FOCUS NEAR COAST WILL ALLOW INLAND TEMPERATURES TO APPROACH THE CENTURY MARK IN AFTN ESPECIALLY IN THE NORMALLY WARMER LOCATIONS OF SE AL/SW GA/INLAND FL PANHANDLE. THERE SHOULD BE ENOUGH DRYING AT THE SURFACE TO PREVENT HEAT INDEX VALUES FROM REACHING THE DANGEROUS 105 DEGREE LEVEL...BUT THEY COULD GET CLOSE EACH AFTERNOON IN THE FL PANHANDLE. NIL POPS SAT NIGHT WITH LOWS FROM UPPER 60S SE BIG BEND...LOW 70S REST OF INLAND...LOW-MID 70S COAST. PATCHY LIGHT FOG AGAIN POSSIBLE. SUNDAY...20% POPS WITH HIGHS AROUND 90 COAST...MID-UPPER 90S ELSEWHERE. NIL POPS AT NIGHT. LOWS NEAR NEAR 70 SE BIG BEND...LOW 70S REST OF INLAND...LOW-MID 70S COAST. PATCHY LIGHT FOG LIKELY LATE. MONDAY...30% POPS. HIGHS AROUND 90 COAST TO MID 90S INLAND. && .LONG TERM...(MON NIGHT THROUGH NEXT FRIDAY) A RETROGRESSION OF THE LARGE SCALE PATTERN ACROSS THE CONUS WILL BE UNDERWAY AT THE BEGINNING OF THE PERIOD...AS THE BROAD UPPER LEVEL RIDGE...EXTENDING FROM THE SOUTHWEST U.S. ACROSS THE SOUTHEAST... BEGINS TO SHIFT WESTWARD...ALLOWING A SERIES OF SHORT WAVES TO CARVE OUT A NEW MEAN TROUGH ACROSS THE EASTERN U.S. SUPPORTED BY A DEEPENING UPPER LOW OVER THE HUDSON BAY. FOR THE TRI-STATE AREA THIS WILL MEAN A GRADUAL TREND BACK TOWARD INCREASING MOISTURE WITH MORE CLOUDS AND SOMEWHAT HIGHER POPS...ENHANCED BY THE SEA BREEZE... STARTING AROUND THE MIDDLE OF THE WEEK...AND A CORRESPONDING SLIGHT DOWNWARD SHIFT IN TEMPERATURES THROUGH THE END OF THE WEEK...ALSO THE DOOR WILL BE OPEN AGAIN FOR POSSIBLE IMPACTS FROM WEAKENING MCS'S AS THEY MOVE DOWN THE EAST SIDE OF THE RIDGE....BUT THIS IS WILL BE A WILD CARD FROM DAY TO DAY AS WE APPROACH THE END OF THE WEEK. ANOTHER POTENTIAL FACTOR IS AN EASTERLY WAVE THAT THE MODELS HAVE BEEN HINTING WILL BE APPROACHING FLORIDA AND THE EASTERN GULF BY THE END OF THE WEEK. THE OLD EURO SHOWS A SIGNIFICANT INCREASE IN DEEP LAYER MOISTURE WHILE THE NEW GFS DOWNPLAYS THIS FEATURE. WILL USE A BLEND WITH A LITTLE HIGHER WEIGHT TOWARD THE GFS AT THE BEGINNING AND A LITTLE MORE WEIGHT TOWARD THE EURO AT THE END. POPS WILL TREND UPWARD TOWARDS CLIMATOLOGY WHILE MAX TEMPERATURES WILL REMAIN A LITTLE ABOVE NORMAL. && .MARINE... LINGERING EFFECTS OF ABOVE MCS MAY GENERATE SMALL CHANCE OF CONVECTION WRN NEARSHORE WATERS TOWARDS SUNRISE. OTHERWISE...EXCEPT FOR THE USUAL INCREASE IN WINDS AND SEAS NEAR THE COAST SAT AFTN... WINDS AND SEAS WILL GENERALLY REMAIN AT TYPICALLY LOW SUMMERTIME LEVELS. THE LATEST GUIDANCE AND UPSTREAM BUOY OBS DO NOT SHOW MUCH BUMP FROM WHAT WAS TROPICAL STORM ARLENE. THIS SHOULD PREVENT A SIGNIFICANT RIP CURRENT THREAT. && .AVIATION...AFTER THE PATCHY MORNING FOG (WHICH IMPACTED THE VLD AND ABY TERMINALS) QUICKLY BURNED OFF...SKIES BECAME MOSTLY CLEAR ALLOWING THE HOT TEMPERATURES TO RETURN TO THE REGION. AS OF 100 PM EDT...ALL OF THE TAF SITES HAD EXCEEDED THE 90 DEGREE MARK...AND ARE WELL ON THEIR WAY INTO THE MIDDLE AND UPPER 90S. ALSO...THE SEA BREEZE IS JUST BEGINNING TO DEVELOP AND WILL SLOWLY PUSH INLAND THROUGH THE REST OF THE DAY...WHILE GRADUALLY BECOMING MORE CONVECTIVELY ACTIVE. FURTHERMORE...AN OLD SFC TROF WHICH IS STILL LINGERING IN OUR VICINITY MAY HELP FIRE OFF ADDITIONAL SHOWERS AND STORMS WHICH WILL CREATE NEW OUTFLOW BOUNDARY MERGERS TO SPAWN NEW CONVECTION. AS IF THAT WERE NOT ENOUGH...THERE ARE INCREASINGLY STRONG SIGNALS IN THE NAM12 AND HI-RES 4KM WRF SUITES OF POTENTIAL MCS DEVELOPMENT ACROSS SOUTHEAST ALABAMA TOWARDS 00 UTC. THEREFORE...HAVE PLACED A MORE PESSIMISTIC CONVECTIVE TEMPO FOR DHN WHICH TAKES THEM DOWN TO A PERIOD OF IFR CONDITIONS. ALSO PLACED TEMPOS FOR SHOWERS AND STORMS AT ECP AND TLH...BUT ARE LEAVING VCTS AND SCT CB GROUPS AT ABY AND VLD FOR THE TIME BEING AS THE HIGHEST POPS ARE STILL TO THE WEST (ALTHOUGH AMENDMENTS FOR SHOWERS AND STORMS CANNOT BE RULED. FOR THE OVERNIGHT HOURS...EXPECT PREVAILING VFR CONDITIONS TO CONTINUE WITH JUST SOME MINOR MVFR RESTRICTIONS AT DHN (DUE TO THE POTENTIAL HIGH QPF)...AND ABY AND VLD (DUE TO PERSISTENCE). && .FIRE WEATHER...ALTHOUGH ANOTHER STRETCH OF HOT WEATHER AND GENERALLY DRY WEATHER IS IN STORE FOR OUR REGION THROUGHOUT THE HOLIDAY WEEKEND...IT SHOULD BE SUFFICIENTLY HUMID TO DETER AND FIRE WEATHER CONCERNS. ONLY FAR INLAND PORTIONS OF THE FL BIG BEND AND PANHANDLE MAY EXPERIENCE 1 OR 2 HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT AT BEST. ADDITIONALLY...ERC LEVELS ARE FORECAST TO BE BELOW 35 OVER ALL OF OUR FLORIDA COUNTIES...AND ALTHOUGH MIXING HEIGHTS WILL BE QUITE HIGH...LOW TRANSPORT WIND SPEEDS SHOULD KEEP DISPERSIONS BELOW 75. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 71 97 71 96 71 / 30 20 10 20 10 PANAMA CITY 74 91 75 90 77 / 30 20 10 20 10 DOTHAN 72 99 72 97 73 / 40 20 10 20 10 ALBANY 71 98 71 96 71 / 30 20 10 20 10 VALDOSTA 70 98 68 95 68 / 20 10 10 20 10 CROSS CITY 68 96 67 94 67 / 30 20 10 20 10 APALACHICOLA 74 91 74 91 76 / 30 20 10 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK/GOULD/DUVAL
Hazardous weather outlook, Jul 1, 4:09 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 509 AM EDT FRI JUL 1 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-020915- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 509 AM EDT FRI JUL 1 2011 /409 AM CDT FRI JUL 1 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TODAY...WITH THE GREATEST CHANCE OF RAIN ACROSS FLORIDA WHERE THE SEA BREEZE FRONTS WILL BE MOST ACTIVE. IT DOES NOT APPEAR THAT THE ATMOSPHERE WILL BE QUITE AS UNSTABLE TODAY AS IT HAS BEEN RECENTLY...SO WIDESPREAD SEVERE STORMS ARE UNLIKELY. HOWEVER...A BRIEF SEVERE STORM OR TWO IS ALMOST ALWAYS POSSIBLE IN THE SUMMERTIME. THE HEAT INDEX WILL APPROACH 105 DEGREES AT SOME LOCATIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Special weather statement, Jul 1, 3:16 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT FRI JUL 1 2011
FLZ014-114-012045-
INLAND GULF FL-COASTAL GULF FL-
316 PM CDT FRI JUL 1 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GULF COUNTY...
* UNTIL 345 PM CDT/445 PM EDT/
AT 312 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 25 MILES NORTHWEST OF APALACHICOLA...OR NEAR
HONEYVILLE...MOVING NORTHWEST AT 5 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 2988 8533 3008 8539 3016 8539 3020 8526
3020 8521 2996 8511
TIME...MOT...LOC 2016Z 155DEG 3KT 3000 8525
42-DVDSpecial weather statement, Jul 1, 4:21 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 PM EDT FRI JUL 1 2011
ALZ066-067-012200-
DALE AL-HENRY AL-
421 PM CDT FRI JUL 1 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DALE AND WESTERN
HENRY COUNTIES...
* UNTIL 500 PM CDT
AT 419 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 20 MILES NORTHEAST OF ENTERPRISE...OR NEAR BEAMON...
MOVING SOUTHWEST AT 10 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3155 8534 3136 8535 3131 8540 3131 8542
3130 8542 3128 8543 3128 8548 3126 8549
3133 8579 3162 8579 3162 8557
TIME...MOT...LOC 2121Z 056DEG 9KT 3152 8561
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 4:21 PM CDT | Special Weather Statement | TAE | Dale | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.